# SDR 9625119908

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- Engine: Pwa JT8D9
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Indication
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF THE RIGHT ENGINE N1 INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE RAN BOTH ENGINES TO TAKEOFF SETTINGS AND ALL INDICTIONS WERE NORMAL.
